# SDR VTZA97533

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURING CLIMB, MADE A UNSCHEDULED FLIGHT DUE TO LEFT RPM INDICATION DROPPED TO ZERO.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERATOR AND INSERT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURNED TO SERVICE.  (M)
